| Catalog Number |
4100210000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 4 events for the failure: detachment of device or device component.3 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 2 devices were received.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 1 device: wear problem / mount, spring, 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable, 1 device: wear problem / spring.Product disposition: 2 devices: scrapped by stryker, 2 devices: product disposition is not yet determined.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99456.Supplemental rationale: corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status: 3 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: wear problem / mount, spring.1 device: wear problem / screw, pin, spring.1 device: wear problem / spring.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 3 devices: scrapped by stryker.1 device: product disposition is not yet determined.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99456.Supplemental rationale: corrected data: b5, h1, h6, h11.4 events were previously reported during the reporting quarter; however, 1 event was reported in error.3 previously reported events are included in this follow-up record.Product return status: 3 devices were received.Evaluation findings (results/components).1 device: wear problem / mount, spring.1 device: wear problem / screw, pin, spring.1 device: wear problem / spring.Product disposition: 3 devices: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 3 events for the failure: detachment of device or device component.2 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.